MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE¿ MODUDOSE¿ 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.If additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ modudose¿ 0.9% sodium chloride solution, usp 5 ml is molded together and will not break apart for single use.There are 4 singles molded together and must be cut apart with a box cutter to use.The customer confirmed that there was no harm associated with the reported event.

Brand Name
AIRLIFE MODUDOSE 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11399874
Report Number3007502289-2021-00001
Device Sequence Number2384893
Product Code CAF
UDI-Device Identifier20885403164849
UDI-Public(01)20885403164849(10)MPN80023553
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K830943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAIRLIFE¿ MODUDOSE¿ 0.9% SODIUM CHLORIDE SOLUTION, USP 5 ML
Device Catalogue Number5257
Device Lot NumberMPN80023553
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1